MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced glare halos , shadows.The lens was explanted 8 months following the initial procedure.Clinical reason for explant was mentioned as dysphotopsia.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Information was not provided regarding the replacement lens.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to request for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19698859
Report Number1119421-2024-01283
Device Sequence Number7785339
Product Code MJP
UDI-Device Identifier00380652457477
UDI-Public(01)00380652457477(17)261024(11)221026(10)15516428(21)15516428078
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.245
Device Lot Number15516428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date09/19/2024
Date Device Manufactured10/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown